# SDR QXEA9600207

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 914F5696
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ELECTRICAL SMELL IN COCKPIT DURING FLIGHT.  NR ONE AC BUS AND NR ONE AC GENERATOR INDICATED FAILURE.  NR ONE GCU AND GENERATOR REPLACED I/A/W MAINT. MANUAL.   NR ONE AC BUS AND GENERATOR, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
